# SDR DALA2018052403539

- Difficulty date: May 24, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N975DL
- Make and model: Doug MD-88
- Aircraft serial: 53243
- Aircraft time: 71,219 hours, 52,648 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT FWD OVERWING EMER EXIT 1 BULB INOP. REPLACED LT FWD OVERWING EMER EXIT BULB PER AMM 33-50. OPS CHECK GOOD AT THIS TIME.
